I had an implant for 3 years,whilst on it i had irregular bleeding and side effects. I got it removed on 5th march. After removal i have been having unprotected séx as i want to try for a baby... In this month i have been having body aches, feverish, light headed, stomach cramps, shooting pain on my right side ,fatigue and missed period. I am now having a light bleeding. Pregnancy test was negative....
To be safe, you should let your ob/gyn know about your symptoms to rule out any pelvic infection. It can take some time for your body to get back to normal after having the IUD removed. Some irregular bleeding is common and it can sometimes take a few months for your body to adjust. Give yourself some time to get back to normal. I hope this helps. Good luck.
Hi, and thanks for replying back, I went to see my doctor on 3rd of April and he thinks I might have a ovarian cyst. I got an appointment on Friday for my my pelvic and abdomen ultrasound... I hope it turns out that everything is fine
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.